# SDR QXEA200400865

- Difficulty date: November 30, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 7,296 hours, 7,982 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT HAND NACELLE STATION XN269, ZN10, YN-3 SHEET METAL DECK BELOW EXHAUST DUCT HAS CRACKED STIFFENER.  REPAIRED IAW Q400 SRM TASK 51-42-05-330-001.
